# SDR SWAA2015091443786

- Difficulty date: August 18, 2015
- Submitted: September 14, 2015
- Operation: Air carrier
- Aircraft: N7844A
- Make and model: Boeing 737752
- Aircraft serial: 35118
- Aircraft time: 29,550 hours, 14,167 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Vapor Barrier
- Part number: 111A11111
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING CTR SECTION, REAR SPAR VAPOR BARRIER CRACKED AT RBL 31.83.  REPAIRED BARRIER IAW SRM & EA.
